MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Myocardial Infarction (1969)
Date of Event 08/31/2026
Type of Reportable Event Death
Event or Problem Description
During a posterior wall isolation and pulmonary vein isolation procedure for the treatment of an atrial fibrillation, a farawave catheter was selected.During procedure, the physician went transeptal with a brk needle and mapped with a non-boston scientific catheter through a non-boston scientific sheath.Then exchanged for a faradrive and used a non- nav farawave 35 mm to ablate.Catheter details are unknown but there were no issues with deployment or the catheter itself.The ablation proceeded normally and the physician found no effusion at the end.There were no notable changes in vital signs during the case.Standard aspirations and flushes were done.This physician has asked for no guidance, and field specialist was just watching his aspirations and flushes to monitor the sheath.The case concluded and the lab manager reached out around 4 hours later to inform that the patient has coded several times and may not survive.Afterward, it was reported that the patient died after experiencing a myocardial infarction following the procedure.

Brand Name
FARAWAVE?
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50899581
Report Number2124215-2026-51243
Device Sequence Number5829620
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown